PDA

View Full Version : Daytona 24hrs for AUS/NZ residents



STEELJOCKEY
05-01-2018, 01:49
For residents of Australia and New Zealand.

To relive the actual 24 hour race AUS/NZ Combined Racing League are running a simulated 24 hour race on Xbox and PC Project CARS 2 over a 24 hour period.

You can team up to share the driving or do it on your own, the choice is yours. There will be 4 sessions so you can have a driver change for each session if you choose to do so, but must use the same car and livery and drivers nominated in your sign up. Changes to your team can be made up until midday Saturday 17th February AEDST.
This will also be the 1st round of the IMSA series. Team drivers will score the same points towards the championship. Drivers must stay in the same make and car class (can change livery) for the remainder of the IMSA series otherwise they will forfeit points from this race towards the championship.

Cars
LMP2
2016 Ligier JS P2 Nissan
2016 Ligier JS P2 Honda
2016 Ligier JS P2 Judd
2016 RWD P20 LMP2
2013 Marek RP219D
2013 Oreca 03 Nissan

GTE
2015 Aston Martin Vantage GTE
2016 Ford GT LM GTE
2016 BMW M6 GTLM
2016 Ferrari 488 GTE
2015 Chevrolet Corvette C7.R

Series on PC will include GT3 class if we can get enough competitors on the grid.

Schedule
Saturday 17th February
2:00pm Practice - 30 minutes
2:35pm Qualifying - 20 minutes
3:00pm 1st race session - 1 hour
4:00pm Afternoon / dinner break - 3:30 hours
7:30pm 2nd race session - 2 hours
9:30pm finish

Sunday 18th February
9:00am 3rd race session - 2 hours
11:00am Lunch break - 3 hours
2:00pm final race session - 1 hour
3:00pm finish.

NOTE: The 1st session will be a rolling start with formation lap. Sessions 2 to 4 will be standing starts into a formation lap so we can get everyone into grid order from results of the previous race session for a manual rolling start. Lead drivers are to control the formation lap at a comfortable pace making sure that all behind have organised into correct grid position. Coming into the starting area a speed of 100kph is to be maintained until the lead driver increases his pace to start the race session before the start line. All drivers must hold position and formation until the lead driver starts the race.

Drivers laps completed after each session will be added up to get overall winner. Time difference after the 1st three sessions will not be calcuated only the completed laps will be calculated. Your finishing position will be your starting position for the following session. If you disconnect or don't like to say this but RAGE QUIT, the lap it occured will be the number of laps completed for that session.

In game race start times, duration, time progression and weather slots for each session

Session 1 - 3:00pm, 1 hour timed race, x2 progression, 2 weather slots, light cloud into medium cloud.
Session 2 - 5:00pm, 2 hour timed race, x5 progression, 3 weather slots, medium cloud, medium cloud, thunderstorm.
Session 3 - 3:00am, 2 hour timed race, x5 progression, 3 weather slots, heavy cloud, medium cloud, light cloud.
Session 4 - 1:00pm 1 hour timed race, x2 progression, 2 weather slots, light cloud into clear.

Restrictions
Force Interior view - Yes
Force Manual gears - Yes
Force Realistic Driving Aids - Yes
Force Default Setups - No
​Force Manual Pit Stops - Yes
​Pit Stop Errors - On
Damage - Full Damage
Mechanical Failures - Yes
Tire Wear - Accelerated
Fuel Usage - Real
Auto Start Engine - Yes
Flags & Penalties - On
Allow Ghosted Vehicles - No
Allowable Time Penalty - 5
​Drive Through Penalties - On
Pit Exit Penalty - On
Competitive Racing License - On
​Minimum Competitive License Required - D1100

Please select your car and livery including if your running solo or going to team up by clicking on the button below.
Remember you can change your car and preference for team mates up until midday Saturday before the event start.
Strictly no duplicates of car liveries unless running in a team, then you must run the same car and livery.
Drivers from other teams are allowed to help out other teams by racing in the other teams selected car during sessions they are not racing in for the interest of keeping all entries racing throughout the event.

Please see here https://aus-nzcrl.weebly.com/ or our FB group https://facebook.com/groups/1510422959263690 for more info, contacts and sign up.

Stewy32
05-01-2018, 08:40
Nice Idea!But as people are probably going to have driver swaps I'm guessing that if. x and y team up for Daytona in the Ford GT GTE #68 y won't lose points of for the shorter races he goes to the sister car,the #69.

STEELJOCKEY
05-01-2018, 21:19
Correct. As it’s a longer race, we’ve broken it up in to sections, and different drivers can team up and do different sessions to complete the event. Both drivers will get equal points for this event towards the IMSA series, where they will drive solo for the rest of the races.

STEELJOCKEY
17-01-2018, 21:51
Bump

STEELJOCKEY
08-02-2018, 20:42
only 1 week till this starts, leading into out IMSA series.

STEELJOCKEY
17-02-2018, 06:58
Finally got this underway today. First 1hr session down, currently having a short break before the next 2hr session kicks off in an hour and a half. Third and fourth sessions tomorrow. Broadcasting on my YouTube channel.


https://youtu.be/gmWXQddRdqM